Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

5 months old having slimy and sticky urine. On thickened feeding. Has ASD and GERD. On amiodarone

My son is 5 months old and today when changing his diaper he had urine on his penis that was slimy and sticky to the touch almost gel like--he is on thickened feedings due to severe GERD he drinks approx 4 oz prune juice (in thickened feeding) each day to help with his BMs--he also has ASD and atrial flutter from birth in which he takes Amiodarone 5ml daily--he also takes Prevacid 15mg daily for the GERD/reflux? I ve never felt easy about his urination because he does not void at night (none at all) Is this normal? Is something wrong?
Asked On : Tue, 1 May 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
your baby is lactose intolerant as if you are giving mother milk the lactose pass through lactating milk into child
in my mind the mother should stop all milk and diary
and if extra milk or diary is used to be completely stopped till child get immunity
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor